• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 8
Sort:
by name
by year
Article
Prokhorov Y. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1619-1625.

The aim of this short note is to give a simple proof of the non-rationality of the double cover of the three-dimensional projective space branched over a sufficiently general quartic.

Added: Jun 20, 2017
Article
Amerik E., Kuznetsova A. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1743-1755.

Let B be a simply-connected projective variety such that the first cohomology groups of all line bundles on B are zero. Let E be a vector bundle over B and X = P(E). It is easily seen that a power of any endomorphism of X takes fibers to fibers. We prove that if X admits an endomorphism which is of degree greater than one on the fibers, then E splits into a direct sum of line bundles.

Added: Aug 1, 2017
Article
Rovinsky M. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1757-1771.

Let K be a field and G be a group of its automorphisms. It follows from Speiser’s generalization of Hilbert’s Theorem 90, [10] that any K-semilinear representation of the group G is isomorphic to a direct sum of copies of K, if G is finite. In this note three examples of pairs (K, G) are presented such that certain irreducible K-semilinear representations of G admit a simple de- scription: (i) with precompact G, (ii) K is a field of rational functions and G permutes the variables, (iii) K is a universal domain over field of characteristic zero and G its automorphism group. The example (iii) is new and it generalizes the principal result of [7].

 

Added: Jun 23, 2017
Article
Gorchinskiy S. O. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1827-1849.

We prove that if a smooth projective algebraic variety of dimension less or equal to three has a unit type integral K-motive, then its integral Chow motive is of Lefschetz type. As a consequence, the integral Chow motive is of Lefschetz type for a smooth projective variety of dimension less or equal to three that admits a full exceptional collection.

Added: Oct 17, 2017
Article
Bogomolov F. A., Qian J. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1577-1596.

We study contraction of points on P 1 ( Q̄) with certain control on local ramification indices, with application to the unramified curve correspondence problem initiated by Bogomolov and Tschinkel.

Added: Aug 1, 2017
Article
Denis V. Osipov. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1699-1718.

We gave a construction of the second Chern number of a vector bundle over a smooth projective surface by means of adelic transition matrices for the vector bundle. The construction does not use an algebraic K-theory and depends on the canonical Z-torsor of a locally linearly compact k-vector space. Analogs of certain auxiliary results for the case of an arithmetic surface are also discussed.

Added: Jan 26, 2018
Article
Netay I. V., Savvateev A. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1597-1617.

The paper is devoted to the description of family of scalene triangles for which the triangle formed by the intersection points of bisectors with opposite sides is isosceles. We call them Sharygin triangles. It turns out that they are parametrized by an open subset of an elliptic curve. Also we prove that there are infinitely many non-similar integer Sharygin triangles. © 2017 Korean Mathematial Soiety.

Added: Apr 11, 2018
Article
Smirnov E. Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1773-1778.

We give an alternative proof of a recent result by Pasquier stating that for a generalized flag variety X=G/P and an effective Q-divisor D stable with respect to a Borel subgroup the pair (X,D) is Kawamata log terminal if and only if [D]=0.  

Added: Feb 14, 2017